# SDR Q2SA20170307381

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,855 hours, 38,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT GROUNDED. ON CLIMB OUT PASSING 12000 SMELL OF BURNING PAPER WAS NOTICED AND FO EYES IRRITATED. DECLARED EMERGENCY.  NO SYSTEM FIRE WARNING. INSPECTED ENTIRE A/C FOR SMOKE / SMELL FLUID STAINS. CHK GOOD OPENED ALL ACCESS PNLS EVERYTHING NORMAL NO SIGNS OF ELECTRICAL FAILURES ALL SYSTEM OPERATING NORMAL REF AMM 05-51-56 PG 201 AC OK FOR SERVICE
